Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 232, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 3, 2008, 8:46 PM CDT for Kingman County, Reno County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 8:46 PM CDT (01:46 UTC)
- Expired
- Jun 3, 2008, 9:10 PM CDT
- In force
- 24 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Kingman County, KS, Reno County, KS
The radar
The Wichita radar (KICT), 61 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 7:23 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3235 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1929 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 14.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 040146 SVRICT KSC095-155-040245- /O.NEW.KICT.SV.W.0232.080604T0146Z-080604T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 846 PM CDT TUE JUN 3 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KINGMAN COUNTY IN SOUTH CENTRAL KANSAS. SOUTHERN RENO COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 945 PM CDT. * AT 844 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF CUNNINGHAM...OR 11 MILES WEST OF KINGMAN...AND MOVING EAST AT 45 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... CLEVELAND...CUNNINGHAM...KINGMAN...PENALOSA...PRETTY PRAIRIE... MURDOCK...KINGMAN AIRPORT. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3790 9797 3747 9780 3747 9846 3771 9846 TIME...MOT...LOC 0146Z 252DEG 37KT 3760 9828 $$ ES
2 follow-up statements
000 WWUS53 KICT 040156 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 856 PM CDT TUE JUN 3 2008 KSC095-155-040245- /O.CON.KICT.SV.W.0232.000000T0000Z-080604T0245Z/ RENO KS-KINGMAN KS- 856 PM CDT TUE JUN 3 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KINGMAN AND SOUTHERN RENO COUNTIES UNTIL 945 PM CDT... AT 853 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF KINGMAN...MOVING NORTHEAST AT 29 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR KINGMAN BY 905 PM CDT. 6 MILES SOUTHEAST OF PRETTY PRAIRIE BY 925 PM CDT. THE TOWN OF KINGMAN AIRPORT IS ALSO IN THE PATH OF THIS DANGEROUS STORM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3790 9797 3747 9780 3747 9846 3771 9846 TIME...MOT...LOC 0156Z 246DEG 25KT 3763 9820 $$ LAWSON
000 WWUS53 KICT 040210 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 910 PM CDT TUE JUN 3 2008 KSC095-155-040220- /O.CAN.KICT.SV.W.0232.000000T0000Z-080604T0245Z/ RENO KS-KINGMAN KS- 910 PM CDT TUE JUN 3 2008 ...THE SEVERE THUNDERSTORM WARNING FOR KINGMAN AND SOUTHERN RENO COUNTIES HAS BEEN CANCELLED... AT 905 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3790 9797 3747 9780 3747 9846 3771 9846 TIME...MOT...LOC 0210Z 246DEG 25KT 3767 9809 $$ LAWSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:49 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 3, 6:49 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 649 PM CDT TUE JUN 3 2008 .UPDATE... .AVIATION... FOR THE 00Z TAF SUITE. CONCERN TONIGHT WILL BE CONVECTION CHANCES ACROSS MOST OF THE AREA AFTER 03Z AS IMPULSE IN THE MID LAYERS MOVES ACROSS THE REGION. WILL INCLUDE A VCTS FOR MOST LOCATIONS FROM 03-07Z/WED. COULD SEE SOME TAFS SITES GO DOWN TO MVFR CONDITIONS IN AND NEAR THE STRONGER TSRA. NOT CONFIDENT ENOUGH IN WHERE TSRA WILL BE TO ADD SOME TEMPO GROUPS AND GO MVFR CEILINGS...BUT WILL HAVE TO AMEND AS THE TSRA APPROACHES. GREATEST AREA OF CONCERN WILL BE NEAR THE KICT/KHUT AND POSSIBLY THE KSLN TAF SITE. WILL SEE THIS CONVECTION PROPAGATE TO THE SOUTHEAST TOWARDS THE KCNU TAF LATE TONIGHT OR EARLY ON WED. SO WILL KEEP VCTS IN THIS SITE FOR THE 05-09Z TIME FRAME. KETCHAM && .PREV DISCUSSION... /ISSUED 315 PM CDT TUE JUN 3 2008/ DISCUSSION... THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE TIMING OF THE WAVE MOVING INTO CENTRAL KANSAS THIS EVENING AND POTENTIAL SIGNIFICANT WEATHER OUTBREAK ON THURSDAY. TONIGHT: LATEST WATER VAPOR LOOP WAS SHOWING A DISTINCT WAVE MOVING THROUGH EASTERN COLORADO. WE DID SOME EXTRAPOLATION AND IT APPEARS THAT THIS WAVE SHOULD MOVE INTO CENTRAL KANSAS AROUND 03Z WITH THE POTENTIAL FOR CONVECTION TO DEVELOP AROUND THAT TIMEFRAME AS WELL. SOME OF THE STORMS COULD BECOME SEVERE DUE TO DECENT SHEAR IN THE 1-6KM LAYER (40KTS). MOST OF THIS CONVECTION IS EXPECTED TO MOVE IN A WEST TO EAST MANNER DURING THE EVENING...BUT IT MAY TEND TO PROPAGATE SOUTHEAST AS THE LOW LEVEL FLOW BEGINS TO VEER OUT AFTER MIDNIGHT WHICH MAY CAUSE THE CONVECTION TO AFFECT PORTIONS OF SOUTHEAST KANSAS. AFTER THIS WAVE PASSES THROUGH BY DAYBREAK...WE SHOULD SEE SOME SUBSIDENCE DEVELOP. WEDNESDAY: LATEST WATER VAPOR LOOP WAS SHOWING ANOTHER WAVE DIVING INTO THE NORTHWEST U.S. THIS WAVE WILL CONTINUE DIG INTO THE ROCKIES TOMORROW AND ALLOW FOR THE FRONT TO LIFT BACK TO THE NORTH AND CAUSE THE UPPER LEVEL FLOW TO TURN TO THE SOUTHWEST. WE MAY SEE A ROGUE STORM TRY TO DEVELOP IN CENTRAL KANSAS ALONG THE BOUNDARY...BUT THESE CHANCES ARE LOOKING TO BE MINIMAL AT THIS TIME...DUE TO DECENT CONVECTIVE INHIBITION BUILDING OVER THAT AREA. 1000-850MB FLOW IS EXPECTED TO TURN TO THE SOUTHWEST SOUTH OF THE SURFACE BOUNDARY TOMORROW AFTERNOON WHICH MAY ALLOW FOR TEMPERATURES TO REALLY SOAR INTO THE MID AND UPPER 90S...ESPECIALLY IN CENTRAL AND SOUTH CENTRAL KANSAS. WEDNESDAY NIGHT: THE MODELS ARE SHOWING SOME UPPER LEVEL DIFFLUENCE AND A WEAK IMPULSE MOVING THROUGH NORTHWEST KANSAS ON WEDNESDAY NIGHT. IF WE CAN GET A STORM OR TWO TO BUILD A LITTLE FURTHER SOUTH INTO WESTERN KANSAS...WE MAY SEE THEM MOVE INTO CENTRAL KANSAS. OTHERWISE...MOSTLY CLEAR SKIES ARE ANTICIPATED WITH BRISK SOUTHERLY FLOW. THURSDAY-THURSDAY NIGHT: THE STRONG UPPER LEVEL TROF IS PROGGED TO MOVE THROUGH NORTHERN KANSAS AND SOUTHERN NEBRASKA. THIS WAVE HAS SOME IMPRESSIVE DYNAMICS WITH 0-6KM SHEAR VALUES AROUND 60 TO 70KTS FROM THE SOUTHWEST AND MIXED LAYER CAPES AROUND 2000 J/KG. CANNOT RULE OUT THE TORNADO THREAT WITH THESE STORMS EITHER...BUT A LOT OF THIS IS DEPENDENT ON HOW MUCH THE LOW LEVEL FLOW BACKS AHEAD OF THE FRONT. SEVERE THREAT SHOULD CONTINUE THROUGH THE REMAINDER OF THE EVENING MAINLY IN SOUTH CENTRAL AND SOUTHEAST KANSAS. FRIDAY-FRIDAY NIGHT: THE CONVECTION SHOULD BEGIN TO MOVE OUT OF SOUTHEAST KANSAS MAINLY FRIDAY MORNING...LEAVING BEHIND SOME SUBSIDENCE DURING THE LATE AFTERNOON AND EVENING. THE MODELS DO SHOW SOME DECENT MOISTURE RETURN/ISENTROPIC LIFT DEVELOPING OVER SOUTH CENTRAL KANSAS FRIDAY NIGHT. AS A RESULT...WE WILL LEAVE A CHANCE OF THUNDERSTORMS IN SOUTH CENTRAL AND SOUTHEAST KANSAS. SATURDAY-TUESDAY: ANOTHER UPPER LEVEL TROF WILL DEVELOP OVER THE ROCKIES THIS WEEKEND AND KEEP US IN A WARM REGIME WITH TEMPERATURES CLIMBING INTO THE 90S. THERE IS ALSO SOME DECENT CAP OVER THE AREA SATURDAY AND SUNDAY WHICH WILL LIMIT ANY CONVECTION CHANCES. THE NEXT CHANCE OF THUNDERSTORMS APPEARS TO BE ON MONDAY AND TUESDAY AS THE NEXT UPPER LEVEL TROF PASSES THROUGH. COX AVIATION... FOR 18Z TAFS...MAIN AVIATION CONCERN THROUGH THIS PERIOD WILL BE CONVECTIVE POTENTIAL. CURRENTLY HAVE A SURFACE BOUNDARY SITUATED FROM NEAR KHUT TO KSLN. SOUTH OF THIS FEATURE SOUTH WINDS PREVAIL WITH NORTH AND NORTHEAST WINDS NORTH OF THIS FEATURE. IN THE UPPER LEVELS THERE IS A WAVE APPROACHING EASTERN CO. FEEL THAT THUNDERSTORM CHANCES WILL INCREASE GENERALLY AFTER 00Z AS THIS UPPER WAVE APPROACHES AND WOULD AFFECT MAINLY THE NORTHEAST PORTION OF THE FORECAST AREA(KSLN AND KCNU). ANOTHER AREA FOR STORM DEVELOPMENT WILL BE OVER NW KS WITH THIS ACTIVITY STAYING MOSTLY NORTH OF THE FORECAST AREA OVERNIGHT. GIVEN THE UNCERTAINTIES...WILL NOT HIT THUNDER TOO HARD IN ANY OF THE TAFS...UNTIL THINGS BECOME MORE CLEAR. THE SURFACE FRONT WILL LIFT NORTH ON WED PROVIDING GUSTY SOUTH WINDS FOR KICT AND KCNU...WITH SOME GUSTS OVER 30MPH LIKELY. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 70 95 72 91 / 30 10 10 30 HUTCHINSON 67 97 69 91 / 30 10 10 30 NEWTON 68 94 71 90 / 30 10 10 30 ELDORADO 70 93 72 89 / 30 10 10 20 WINFIELD-KWLD 72 94 75 91 / 30 10 10 20 RUSSELL 65 92 66 83 / 40 30 30 40 GREAT BEND 65 98 67 87 / 30 20 20 40 SALINA 69 93 68 88 / 40 20 20 40 MCPHERSON 67 94 69 90 / 30 20 20 30 COFFEYVILLE 73 92 75 89 / 30 10 10 20 CHANUTE 71 92 75 89 / 30 10 10 20 IOLA 70 92 74 88 / 30 10 10 20 PARSONS-KPPF 71 92 75 89 / 30 10 10 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 3, 4:19 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 419 PM CDT TUE JUN 3 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-040930- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 419 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT MORE STRONG TO SEVERE STORMS MAY DEVELOP OVER CENTRAL KANSAS THIS EVENING AND MOVE INTO SOUTHEAST KANSAS AFTER MIDNIGHT. THE MAIN THREATS WILL BE LARGE HAIL AND ISOLATED DAMAGING WIND GUSTS. HEAVY RAINFALL AMOUNTS AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A VERY UNSTABLE AIR MASS IN COMBINATION WITH A LINGERING FRONTAL BOUNDARY WILL KEEP THUNDERSTORMS IN THE FORECAST THROUGH FRIDAY NIGHT. SOME OF THE STORMS WILL LIKELY BE SEVERE DURING THIS PERIOD...WITH POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND EVEN A FEW TORNADOES. AT THIS POINT...THE BEST CHANCES FOR SEVERE WEATHER APPEAR TO BE THURSDAY OVER CENTRAL AND SOUTH-CENTRAL KANSAS...AND THURSDAY NIGHT ACROSS THE ENTIRE AREA AS A COLD FRONT AND DRYLINE PASSES THROUGH. HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY THURSDAY NIGHT. STAY TUNED FOR LATER FORECASTS...AS THERE REMAINS SOME UNCERTAINTY REGARDING SEVERAL METEOROLOGICAL FACTORS. FURTHERMORE...STRONG STORMS WILL BE POSSIBLE FRIDAY AND FRIDAY NIGHT. ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA EARLY NEXT WEEK. SOME OF THE STORMS COULD BE STRONG WITH THIS NEXT WEATHER MAKER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS TONIGHT...ESPECIALLY IN CENTRAL AND SOUTHEAST KANSAS. ADDITIONALLY...SPOTTER ACTIVATION MAY BE NEEDED ANY LATE AFTERNOON AND EVENING THROUGH THURSDAY NIGHT. CHECK LATER OUTLOOKS FOR MORE DETAILED INFORMATION. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX/KLEINSASSER
In the hours before
Local storm report, Jun 3, 8:19 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
819 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND GST 6 S ANTHONY 37.07N 98.03W
06/03/2008 E70.00 MPH HARPER KS LAW ENFORCEMENT
STRONG WINDS WITH LOSS OF POWER IN ANTHONY
0817 PM TSTM WND GST ANTHONY 37.15N 98.03W
06/03/2008 E80.00 MPH HARPER KS LAW ENFORCEMENT
&&
JMBLocal storm report, Jun 3, 8:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
822 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 2 WSW ATTICA 37.24N 98.26W
06/03/2008 E60.00 MPH HARPER KS TRAINED SPOTTER
STRONG WINDS AND LOSS OF ELECTRICITY.
&&
JMBLocal storm report, Jun 3, 8:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
841 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST NNE ANTHONY 37.16N 98.03W
06/03/2008 E60.00 MPH HARPER KS TRAINED SPOTTER
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:54 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 50 min |
| Jun 3, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 64 min |
| Jun 3, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 54 min |
| Jun 3, 9:10 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 65 min |
| Jun 3, 9:31 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood | 59 min |
| Jun 3, 9:37 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 53 min |
| Jun 3, 10:07 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 53 min |
| Jun 3, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 49 min |
| Jun 3, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 61 min |
| Jun 3, 10:42 PM CDT | Areal Flood Warning | ICT | Cowley | 5 hr |
| Jun 3, 11:03 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 57 min |
| Jun 4, 3:42 PM CDT | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.